We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Pseudo-differential equations, and the Bethe ansatz for the classical Lie algebras.

Dorey, P.. and Dunning, C. and Masoero, D. and Suzuki, J. and Tateo, R. (2007) 'Pseudo-differential equations, and the Bethe ansatz for the classical Lie algebras.', Nuclear physics B., 772 (3). pp. 249-289.


The correspondence between ordinary differential equations and Bethe ansatz equations for integrable lattice models in their continuum limits is generalised to vertex models related to classical simple Lie algebras. New families of pseudo-differential equations are proposed, and a link between specific generalised eigenvalue problems for these equations and the Bethe ansatz is deduced. The pseudo-differential operators resemble in form the Miura-transformed Lax operators studied in work on generalised KdV equations, classical W-algebras and, more recently, in the context of the geometric Langlands correspondence. Negative-dimension and boundary-condition dualities are also observed.

Item Type:Article
Additional Information:
Keywords:Conformal field theory, Bethe ansatz, Pseudo-differential equations, Spectral problems.
Full text:Full text not available from this repository.
Publisher Web site:
Date accepted:No date available
Date deposited:No date available
Date of first online publication:June 2007
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar